MathSciNet Relay Station
MathSciNet bibliographic data
MR1492787 (98k:46058) 46E35 (26B35)
Zobin, Nahum Whitney's problem on extendability of functions and an intrinsic metric. Adv. Math. 133 (1998), no. 1, 96–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement